# SDR FDEA200909233368

- Difficulty date: September 23, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 42,035 hours, 27,680 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CLIMB OUT OF MEM LOST NR 3 OIL PRESS AND OIL TEMP.  C/B FOR OIL TEMP AND PRES HOT TO TOUCH AFTER APPROX 5 MINS, WOULD NOT RESET.  PERFORMED  PRECAUTIONARY SHUTDOWN ENG NR 3 IAW QRH RAN ENG AT IDLE 3 MINUTES PRIOR TO SHUTDOWN.
